CATEGORIES:    
 

side effect

By: caspincolour
Mood: Other
Date: Jan 26, 2013
Music: None


 

 

Hi, all. It's been a while. I'd like to update my condition.

 

I went to normal hospital and took medicine for constipation. Because of eating disorder, I had horrible digesting problem where I couldn't go to bathroom for months and had serious constipation problem.

I'm still taking it.

 

 

But what I want to talk about isn't about my constipation.

 

It's about my OCD medication side effect. I'm not sure if it's okay to mention pills that I'm taking. I've done research long ago and I didn't doubt about many things but recently, my memory problem is getting bad. Not only with words but just simple things such as turning off the light. I feel frustrated and worried. I'm forgetting words and I become numb to think about a certain word again. It was like that before, too. I thought I just needed to study more.

 

 

I'll be starting my university education this Summer and now I'm worried about my studies. Because last time I was in university, it took me 3 days to 7 days to finish 3 pages essays, which is a shame, I know but I couldn't help the feeling that I had to get things done perfectly and read out loud all those words I've wrote down.

 

 

I'm worried becasuse that's one of the reason why I went to see a pshyciatrist and started taking medication but if my old axiesties and OCD related annoying habits are coming back, I don't see a point of taking medicine anymore.

 

 

And I get this feeling once in a while that, I think it's okay to stop taking medicine again because I feel like I'm going to be alright. I felt like I'm gonna do well without pills but then later I realise I won't be functioning this 'average' normal -still obviously weird to people- so I should shut the f@ck up and go to clinic.

 

 

I'm having awful dreams where people want to kill me or rape me. I suffer from a constant headache and just become restless.

 

 

I will talk about my memory problem and insomnia next time I see my doctor. I thought I finally built a nice relationship with him after not taking medicine for months, but I feel bad that now I know I'm going to complain like a brat again.

 

 

Is there anyone like me, too?

 

 

I started not passing out even after I took night medicine and I talked about this with him last time and he suggested me to take pills on time. Doesn't have to be exactly but around certain time everyday.

 

 

I take it quite well at night but the problem is when I wake up, it's difficult. Because sometimes I can't wake up well. I open my eyes in the morning but couldn't move my body so I had to wait, fall asleep again and wake up 2 in the afternoon.

 

 

 

My medications are:

 

 

Fluoxetine20mg (in the morning)

and at night:

 

 

Alprazolam 0.5mg

Imipramine.25mg

 

If you're taking medication, please let me know what your side effects are or anyone tell me if what I wrote was appropriate or not please.

Thank you.

 



SHARE THIS BLOG POST